# SDR IXXA0200066S

- Difficulty date: May 16, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE LEFT HAND SIDE FUSELAGE SKIN BELOW THE AFT PASSENGER DOOR SKIN CUT OUT AT STATION 1480 TO 1510.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED SKIN, FABRICATION AND INSTALLATION OF FILLER REPAIR DOULBER AND TRIPLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND BOEINGS FAX TIN-MIA-02-00007H
